Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:Regularity theorem for functions that are extremal to Paley inequality
Author:Seid M.
Year:2001
Periodical:Sinet (ISSN 0379-2897)
Volume:24
Issue:2
Period:December
Pages:143-150
Language:English
Notes:biblio. refs.
Geographic term:world
Subjects:science and technology
mathematics
science
External link:https://www.ajol.info/index.php/sinet/article/view/18182
Views